<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 5 Issue 3" %>
The Cycle Enumerator of Unimodal Permutations
Jean-Yves Thibon
IGM, Universit谷 de Marne-la-Vall谷e, Cit谷 Descartes, 5 Boulevard Descartes, Champs-sur-Marne, 77454 Marne-la-Vall谷e cedex 2, France
Annals of Combinatorics 5 (3) p.493-500 September, 2001
AMS Subject Classification: 05E05
We give a generating function for the number of unimodal permutations with a given cycle structure.
Keywords: unimodal permutations, cycle index


1.  D. Blessenohl and H. Laue, On the coefficients in the associative expansion of a Lie word, Europ. J. Combin. 12 (1991) 205每210.

2.  T. Gannon, The cyclic structure of unimodal permutations, Discrete Math. 237 (2001) 149每 161.

3.  I.M. Gelfand, D. Krob, B. Leclerc, A. Lascoux, V.S. Retakh, and J.-Y. Thibon, Noncommutative symmetric functions, Adv. Math. 112 (1995) 218每348.

4.  I. Gessel, Multipartite P-partitions and inner products of skew Schur functions, In: Combinatorics and Algebra, C. Greene, Ed., Contemporary Mathematics 34, 1984, pp. 289每301.

5.  I. Gessel and C. Reutenauer, Counting permutations with given cycle structure and descent set, J. Combin. Theory Ser. A 64 (1993) 189每215.

6.  A. Jöllenbeck and C. Reutenauer, Eine Symmetrieeigenschaft von Solomons Algebra und der höheren Lie-Charaktere, 1999, preprint.

7.  G. Kreweras, Sur les produits de permutations unimodales, C. R. Acad. Sci. Paris 291 (1980) 235每237.

8.  D. Krob, B. Leclerc, and J.-Y. Thibon, Noncommutative symmetric functions II: transformations of alphabets, Internat. J. Algebra Comput. 7 (1997) 181每264.

9.  I.G. Macdonald, Symmetric Functions and Hall Polynomials, Clarendon Press, 1995.

10.  P.A. MacMahon, Combinatory Analysis, Cambridge University Press, 1915每1916, reprinted by Chelsea, 1960.

11.  T.D. Rogers, Remarks on Sharkovsky*s theorem, Rocky Mountain J. Math. 15 (1985) 565每 569.

12.  T. Scharf and J.-Y. Thibon, A Hopf algebra approach to inner plethysm, Adv. Math. 104 (1994) 30每58.

13.  A. Weiss and T.D. Rogers, The number of orientation reversing cycles in the quadratic map, CMS Conference Proc., Vol. 8, Amer. Math. Soc., Providence, 1987, pp. 703每711.